# SDR QXEA200501625

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT SLAT INTERIOR SKIN HAS FRETTING CORROSION.  MAINTENANCE BLENDED OUT CORROSION IAW CRJ-700 SRM 57-42-01-101-D01-A01.  TREATED AREA.
